Alert archive / Georgia / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 260, NWS Atlanta, GA

July 21, 20185 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jul 21, 2018, 7:29 PM EDT for 5 counties in Georgia. It was in force for 46 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2018, 7:29 PM EDT (23:29 UTC)
Expired
Jul 21, 2018, 8:15 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties DeKalb County, GA, Gwinnett County, GA, Newton County, GA, Rockdale County, GA, Walton County, GA

The radar

The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 7:32 PM EDTHAIL 11 Nne Belmont, GAONE INCH HAIL WAS REPORTED NEAR THE INTERSECTION OF HEMMING WAY AND SAINT THOMAS DRIVE.
Jul 21, 7:33 PM EDTHAIL 1.5Lithonia, GA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 21, 5:42 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 11.5 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2831 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 245 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2831 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
906 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
245 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
3.6
Supercell composite
24.7

Open this sounding in Storm Lab

The text

As transmitted.

495 
WUUS52 KFFC 212329
SVRFFC
GAC089-135-217-247-297-220015-
/O.NEW.KFFC.SV.W.0260.180721T2329Z-180722T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
729 PM EDT SAT JUL 21 2018

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Rockdale County in north central Georgia...
  Southeastern DeKalb County in north central Georgia...
  South central Gwinnett County in north central Georgia...
  West central Walton County in north central Georgia...
  Northwestern Newton County in north central Georgia...

* Until 815 PM EDT.

* At 729 PM EDT, a severe thunderstorm was located over Lithonia, or
  near Conyers, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Conyers, Covington, Loganville, Oxford, Lithonia, Porterdale,
  Walnut Grove, Lakeview Estates, Georgia International Horse Park,
  Almon, Milstead, Belmont, Richardson Park, Youth, Arabia Mountain,
  Big Haynes Creek Park, Redan, Rosebud, Panola Mountain State Park
  and Gum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3378 8422 3384 8383 3355 8381 3359 8415
      3362 8417 3363 8418 3364 8418 3365 8421
TIME...MOT...LOC 2329Z 269DEG 33KT 3369 8412 

HAIL...1.25IN
WIND...60MPH
 
$$
2 follow-up statements
538 
WWUS52 KFFC 212349
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
749 PM EDT SAT JUL 21 2018

GAC089-135-212358-
/O.CAN.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
DeKalb GA-Gwinnett GA-
749 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DEKALB AND SOUTH
CENTRAL GWINNETT COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.

LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
      3384 8383
TIME...MOT...LOC 2348Z 269DEG 33KT 3369 8390 

$$

GAC217-247-297-220015-
/O.CON.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
Rockdale GA-Walton GA-Newton GA-
749 PM EDT SAT JUL 21 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR ROCKDALE...WEST CENTRAL WALTON AND NORTHWESTERN NEWTON
COUNTIES...

At 748 PM EDT, a severe thunderstorm was located over Gum Creek, or
near Conyers, moving east at 40 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Conyers, Covington, Loganville, Oxford, Porterdale, Walnut Grove,
Lakeview Estates, Georgia International Horse Park, Almon, Milstead,
Youth, Big Haynes Creek Park and Gum Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
      3384 8383
TIME...MOT...LOC 2348Z 269DEG 33KT 3369 8390 

HAIL...1.25IN
WIND...60MPH
 
$$
763 
WWUS52 KFFC 220006
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
806 PM EDT SAT JUL 21 2018

GAC217-247-297-220016-
/O.EXP.KFFC.SV.W.0260.000000T0000Z-180722T0015Z/
Rockdale GA-Walton GA-Newton GA-
806 PM EDT SAT JUL 21 2018

...THE SEVERE THUNDERSTORM WARNING FOR ROCKDALE...WEST CENTRAL WALTON
AND NORTHWESTERN NEWTON COUNTIES WILL EXPIRE AT 815 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

A Severe Thunderstorm Watch remains in effect until 200 AM EDT for
north central Georgia.

LAT...LON 3355 8381 3358 8405 3373 8405 3383 8393
      3384 8383
TIME...MOT...LOC 0006Z 269DEG 33KT 3369 8370 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 2:52 PM EDT, 4 hours 37 minutes earlier.

Area forecast discussion, Jul 21, 2:52 PM EDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
252 PM EDT Sat Jul 21 2018

.SHORT TERM /Tonight through Sunday Night/...
Models not really handling the northwest flow pattern very well,
although the Hi-Res models at least appear to be trying. Atmosphere
over the CWA is recovering and expected mainly scattered development
for the rest of this afternoon and early tonight. All models show
another cold pool at 500mb and an associated short wave moving into
eastern TN and north GA by 12Z Sun. This will bring another chance
of showers/tstorms to north GA late tonight and across the CWA
Sunday. As this cold pool/short wave exits, the 500mb Low will move
over the TN Valley Sunday afternoon and Sunday night bringing
additional destabilization. This will increase the chance of
showers/tstorms again late Sunday night across mainly north GA.

17

.LONG TERM /Monday through Saturday/...
No major changes in the long term forecast. 500mb Low/Trough will
remain stationary over the CWA through the week keeping a
relatively cold core over the southeast. This will yield
scattered to numerous thunderstorms each day. Temps will remain at
or slightly below normal through the long term.

17

&&

.AVIATION... 18Z Update...
Convection has moved out, however scattered convection is
possible this afternoon as the atmosphere re-energizes with
heating. Convection will dissipate with lack of heating late this
evening. Another disturbance will move into north GA early Sunday
morning bringing another chance of convection. Most areas have
gone VFR with SCT035-055. Expect VFR conditions through the
forecast. Winds will be westerly through the forecast.

//ATL CONFIDENCE...18Z UPDATE...
Medium on TSRA chances and timing.
High on remaining elements.

17

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  88  69  85 /  40  50  60  70
Atlanta         72  87  70  85 /  40  50  60  70
Blairsville     64  79  63  79 /  40  60  70  70
Cartersville    70  86  68  85 /  40  50  60  70
Columbus        75  92  72  88 /  40  30  50  60
Gainesville     70  84  68  83 /  40  50  70  70
Macon           72  91  71  88 /  40  40  50  60
Rome            70  86  68  84 /  40  50  60  60
Peachtree City  71  88  69  86 /  40  40  50  60
Vidalia         74  91  73  89 /  30  30  40  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...17
LONG TERM....17
AVIATION...17
Hazardous weather outlook, Jul 21, 5:49 PM EDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
549 PM EDT Sat Jul 21 2018

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-222200-
Dade-Walker-Catoosa-Whitfield-Murray-Fannin-Gilmer-Union-Towns-
Chattooga-Gordon-Pickens-Dawson-Lumpkin-White-Floyd-Bartow-
Cherokee-Forsyth-Hall-Banks-Jackson-Madison-Polk-Paulding-Cobb-
North Fulton-Gwinnett-Barrow-Clarke-Oconee-Oglethorpe-Wilkes-
Haralson-Carroll-Douglas-South Fulton-DeKalb-Rockdale-Walton-
Newton-Morgan-Greene-Taliaferro-Heard-Coweta-Fayette-Clayton-
Spalding-Henry-Butts-Jasper-Putnam-Hancock-Warren-Troup-
Meriwether-Pike-Upson-Lamar-Monroe-Jones-Baldwin-Washington-
Glascock-Jefferson-Harris-Talbot-Taylor-Crawford-Bibb-Twiggs-
Wilkinson-Johnson-Emanuel-Muscogee-Chattahoochee-Marion-Schley-
Macon-Peach-Houston-Bleckley-Laurens-Treutlen-Stewart-Webster-
Sumter-Dooly-Crisp-Pulaski-Wilcox-Dodge-Telfair-Wheeler-
Montgomery-Toombs-
549 PM EDT Sat Jul 21 2018

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Tonight...

A Severe Thunderstorm Watch is in effect for much of north and
central Georgia until 2 AM Eastern Daylight Time. Scattered
thunderstorms are expected to redevelop across eastern Alabama and
western Georgia, and track southeast through the evening. Some
storms could be strong to severe, capable of producing large hail,
damaging winds in excess of 60 MPH, frequent lightning and very
heavy rain. The storms should diminish after midnight tonight.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered to numerous thunderstorms can be expected Sunday
through Friday. A few storms could be strong to severe on any
day with the main hazards being strong gusty winds, frequent
lightning and minor flooding from heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested at this time, but spotters are
encouraged to submit storm/damage reports through the web by going
to www.weather.gov/atlanta.

In the hours before

Local storm report, Jul 21, 6:52 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
652 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             1 WNW LAGRANGE          33.05N  85.05W
07/21/2018  E1.75 INCH       TROUP              GA   BROADCAST MEDIA

&&

EVENT NUMBER FFC1800702

KS
Special weather statement, Jul 21, 7:03 PM EDT, 26 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
703 PM EDT SAT JUL 21 2018

GAZ005-007-212345-
Gilmer GA-Murray GA-
703 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GILMER AND EASTERN
MURRAY COUNTIES UNTIL 745 PM EDT...

At 703 PM EDT...a strong thunderstorm was over Eton, or near
Chatsworth...moving southeast at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Chatsworth, Eton, Mountaintown, Crandall, Fort Mountain State Park
and Tails Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3480 8483 3488 8476 3482 8448 3465 8462
TIME...MOT...LOC 2303Z 302DEG 14KT 3482 8474

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 21, 7:07 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
707 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             3 W EAST POINT          33.68N  84.49W
07/21/2018  E0.88 INCH       FULTON             GA   PUBLIC

            LASTED FOR ABOUT 4-5 MINUTES

&&

EVENT NUMBER FFC1800703

KS
Special weather statement, Jul 21, 7:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
712 PM EDT SAT JUL 21 2018

GAZ006-008-009-212345-
Union GA-Towns GA-Fannin GA-
712 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UNION...NORTHWESTERN
TOWNS AND NORTHEASTERN FANNIN COUNTIES UNTIL 745 PM EDT...

At 711 PM EDT...a line of strong thunderstorms extended from
Copperhill to near Hot House to near Ivy Log...and moving southeast
at 30 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
Blairsville, Young Harris, Morganton, Hemp, Gumlog, Nottely Dam, Ivy
Log, Loving, Jones Creek, Mineral Bluff, Alexanders Mill, Culberson,
Epworth and Copperhill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3490 8375 3483 8400 3486 8423 3499 8445
      3499 8389
TIME...MOT...LOC 2311Z 307DEG 28KT 3499 8442 3498 8423 3502 8407

HAIL...0.25IN
WIND...40MPH
Local storm report, Jul 21, 7:20 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EDT SAT JUL 21 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     HAIL             1 N COLLEGE PARK        33.67N  84.45W
07/21/2018  E1.00 INCH       FULTON             GA   PUBLIC

            PUBLIC REPORT OF QUARTER SIZED HAIL

&&

EVENT NUMBER FFC1800704

KS
Special weather statement, Jul 21, 7:27 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
727 PM EDT SAT JUL 21 2018

GAZ045-046-057-220000-
Rockdale GA-DeKalb GA-Henry GA-
727 PM EDT SAT JUL 21 2018

...SIGNIFICANT WEATHER ADVISORY FOR ROCKDALE...SOUTHEASTERN DEKALB
AND NORTHERN HENRY COUNTIES UNTIL 800 PM EDT...

At 727 PM EDT...a strong thunderstorm was over Belmont, or 8 miles
west of Conyers...moving east at 35 mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail and frequent
           cloud to ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Conyers, Lithonia, Lakeview Estates, Belvedere Park, Candler-Mcafee,
Milstead, Belmont, Richardson Park, Arabia Mountain, Redan, Hidden
Valley Park, Panola Mountain State Park and Snapfinger.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3378 8424 3379 8408 3378 8408 3375 8402
      3379 8398 3377 8395 3362 8396 3357 8400
      3360 8424
TIME...MOT...LOC 2327Z 271DEG 32KT 3369 8415

HAIL...0.75IN
WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 1:20 AM EDTSevere Thunderstorm WarningFFCFannin55 min
Jul 21, 2:07 AM EDTSpecial Weather StatementFFCUnion38 min
Jul 21, 2:32 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray43 min
Jul 21, 2:39 AM EDTSpecial Weather StatementFFCTowns, Union36 min
Jul 21, 2:50 AM EDTSevere Thunderstorm WarningFFCLumpkin, Towns, Union, White40 min
Jul 21, 2:58 AM EDTSevere Thunderstorm WarningFFCFannin, Gilmer, Murray, Whitfield47 min
Jul 21, 3:04 AM EDTSevere Thunderstorm WarningFFCDawson, Fannin, Gilmer, Hall, Lumpkin, Pickens and 1 more41 min
Jul 21, 3:22 AM EDTSpecial Weather StatementFFCWhite23 min
Jul 21, 3:41 AM EDTSevere Thunderstorm WarningFFCBanks, Dawson, Forsyth, Hall, Lumpkin49 min
Jul 21, 3:46 AM EDTSevere Thunderstorm WarningFFCGilmer, Murray44 min
Jul 21, 4:01 AM EDTSpecial Weather StatementFFCMurray59 min
Jul 21, 4:04 AM EDTSpecial Weather StatementFFCCatoosa, Murray, Whitfield26 min
Jul 21, 4:27 AM EDTSevere Thunderstorm WarningFFCCatoosa, Gilmer, Murray, Whitfield48 min
Jul 21, 4:29 AM EDTSevere Thunderstorm WarningFFCDawson, Gilmer, Lumpkin, Pickens46 min
Jul 21, 4:31 AM EDTSevere Thunderstorm WarningFFCBarrow, Hall, Jackson44 min
Jul 21, 4:33 AM EDTSpecial Weather StatementFFCCatoosa, Dade27 min
Jul 21, 4:41 AM EDTFlash Flood WarningFFCFannin, Gilmer, Murray6 hr
Jul 21, 4:56 AM EDTSpecial Weather StatementFFCDade, Walker34 min
Jul 21, 5:09 AM EDTSevere Thunderstorm WarningFFCBartow, Cherokee, Gilmer, Gordon, Murray, Pickens51 min
Jul 21, 5:14 AM EDTSpecial Weather StatementFFCHall31 min
Jul 21, 5:16 AM EDTSpecial Weather StatementFFCClarke29 min
Jul 21, 5:37 AM EDTSpecial Weather StatementFFCBartow23 min
Jul 21, 5:44 AM EDTSevere Thunderstorm WarningFFCCherokee, Dawson, Forsyth, Gwinnett, Hall, Pickens46 min
Jul 21, 5:50 AM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd25 min
Jul 21, 6:06 AM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 6:10 AM EDTSevere Thunderstorm WarningFFCCherokee, Cobb, DeKalb, Fulton50 min
Jul 21, 6:17 AM EDTSpecial Weather StatementFFCPolk28 min
Jul 21, 6:19 AM EDTSpecial Weather StatementFFCCobb, Paulding26 min
Jul 21, 6:25 AM EDTSevere Thunderstorm WarningFFCBarrow, Gwinnett, Hall, Jackson, Oconee, Walton50 min
Jul 21, 6:29 AM EDTSpecial Weather StatementFFCJackson31 min
Jul 21, 6:41 AM EDTSpecial Weather StatementFFCDouglas, Haralson34 min
Jul 21, 6:46 AM EDTSpecial Weather StatementFFCDeKalb, Fulton, Rockdale29 min
Jul 21, 7:03 AM EDTSevere Thunderstorm WarningFFCGreene, Jasper, Morgan, Newton, Putnam, Walton42 min
Jul 21, 7:12 AM EDTSpecial Weather StatementFFCClayton, Henry, Newton, Rockdale33 min
Jul 21, 7:14 AM EDTSpecial Weather StatementFFCCarroll, Douglas, Fayette31 min
Jul 21, 7:38 AM EDTSpecial Weather StatementFFCPutnam37 min
Jul 21, 7:41 AM EDTSpecial Weather StatementFFCButts, Jasper, Spalding34 min
Jul 21, 7:43 AM EDTSpecial Weather StatementFFCCoweta, Heard32 min
Jul 21, 8:00 AM EDTSpecial Weather StatementFFCBaldwin, Jones, Lamar, Monroe30 min
Jul 21, 8:03 AM EDTSpecial Weather StatementFFCMeriwether, Pike27 min
Jul 21, 8:08 AM EDTSpecial Weather StatementFFCHancock37 min
Jul 21, 8:24 AM EDTSpecial Weather StatementFFCBaldwin, Bibb, Twiggs, Wilkinson36 min
Jul 21, 8:26 AM EDTSpecial Weather StatementFFCHarris, Meriwether, Pike, Talbot, Troup, Upson34 min
Jul 21, 8:33 AM EDTRiver Flood WarningFFCGwinnett78 min
Jul 21, 9:01 AM EDTSpecial Weather StatementFFCBleckley29 min
Jul 21, 9:05 AM EDTSpecial Weather StatementFFCCrawford, Harris, Talbot, Taylor25 min
Jul 21, 9:32 AM EDTSpecial Weather StatementFFCChattahoochee, Harris, Houston, Macon, Marion, Muscogee and 3 more28 min
Jul 21, 9:34 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Johnson, Laurens, Treutlen26 min
Jul 21, 9:39 AM EDTSevere Thunderstorm WarningFFCMacon, Schley, Taylor51 min
Jul 21, 9:59 AM EDTSpecial Weather StatementFFCChattahoochee, Dooly, Macon, Marion, Muscogee, Pulaski and 1 more31 min
Jul 21, 10:00 AM EDTSpecial Weather StatementFFCDodge, Montgomery, Wheeler30 min
Jul 21, 10:08 AM EDTSevere Thunderstorm WarningFFCDooly, Macon, Sumter52 min
Jul 21, 10:15 AM EDTSevere Thunderstorm WarningFFCSumter45 min
Jul 21, 10:20 AM EDTSpecial Weather StatementFFCWebster25 min
Jul 21, 10:23 AM EDTSpecial Weather StatementFFCTelfair37 min
Jul 21, 10:37 AM EDTSpecial Weather StatementFFCCrisp, Wilcox53 min
Jul 21, 10:48 AM EDTSpecial Weather StatementFFCWebster12 min
Jul 21, 5:32 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard43 min
Jul 21, 5:34 PM EDTSevere Thunderstorm WarningFFCHaralson41 min
Jul 21, 5:44 PM EDTSevere Thunderstorm WarningFFCCarroll, Haralson, Heard34 min
Jul 21, 5:53 PM EDTSevere Thunderstorm WarningFFCHeard52 min
Jul 21, 5:57 PM EDTSpecial Weather StatementFFCTroup33 min
Jul 21, 6:00 PM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Fulton30 min
Jul 21, 6:01 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield29 min
Jul 21, 6:03 PM EDTSevere Thunderstorm WarningFFCHarris, Troup42 min
Jul 21, 6:06 PM EDTSpecial Weather StatementFFCFloyd24 min
Jul 21, 6:29 PM EDTSpecial Weather StatementFFCHeard31 min
Jul 21, 6:31 PM EDTSpecial Weather StatementFFCMurray29 min
Jul 21, 6:34 PM EDTSpecial Weather StatementFFCMeriwether26 min
Jul 21, 6:36 PM EDTSpecial Weather StatementFFCDouglas24 min
Jul 21, 6:43 PM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup32 min
Jul 21, 6:45 PM EDTSevere Thunderstorm WarningFFCClayton, DeKalb, Fulton45 min
Jul 21, 7:03 PM EDTSpecial Weather StatementFFCMurray42 min
Jul 21, 7:12 PM EDTSpecial Weather StatementFFCUnion33 min
Jul 21, 7:27 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale33 min
Jul 21, 7:30 PM EDTSpecial Weather StatementFFCChattahoochee, Muscogee30 min
Jul 21, 7:46 PM EDTSevere Thunderstorm WarningFFCStewart44 min
Jul 21, 7:48 PM EDTSpecial Weather StatementFFCUnion42 min
Jul 21, 7:51 PM EDTSpecial Weather StatementFFCGwinnett24 min
Jul 21, 7:57 PM EDTSpecial Weather StatementFFCBartow, Floyd33 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.